Header

UZH-Logo

Maintenance Infos

Zorich conjecture for hyperelliptic Rauzy–Veech groups


Avila, Artur; Matheus, Carlos; Yoccoz, Jean-Christophe (2018). Zorich conjecture for hyperelliptic Rauzy–Veech groups. Mathematische Annalen, 370(1-2):785-809.

Abstract

We describe the structure of hyperelliptic Rauzy diagrams and hyperelliptic Rauzy–Veech groups. In particular, this provides a solution of the hyperelliptic cases of a conjecture of Zorich on the Zariski closure of Rauzy–Veech groups.

Abstract

We describe the structure of hyperelliptic Rauzy diagrams and hyperelliptic Rauzy–Veech groups. In particular, this provides a solution of the hyperelliptic cases of a conjecture of Zorich on the Zariski closure of Rauzy–Veech groups.

Statistics

Citations

Dimensions.ai Metrics
7 citations in Web of Science®
6 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

20 downloads since deposited on 15 Nov 2018
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:1 February 2018
Deposited On:15 Nov 2018 14:11
Last Modified:29 Jul 2020 07:58
Publisher:Springer
ISSN:0025-5831
Additional Information:This is a post-peer-review, pre-copyedit version of an article published in Mathematische Annalen. The final authenticated version is available online at: https://doi.org/10.1007/s00208-017-1568-5
OA Status:Green
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/s00208-017-1568-5

Download

Green Open Access

Download PDF  'Zorich conjecture for hyperelliptic Rauzy–Veech groups'.
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 380kB
View at publisher